Aa
A
A
A
Close
Dermatology Community
53.9k Members
Avatar universal

Hi Caliman!What about your penile problem now? I also have the same problem

Topical steroid destroyed penile
2 Responses
5536886 tn?1455827346
COMMUNITY LEADER
So sorry to hear that you are having some trouble after using a topical steroid.  Can you give a little more information on your question so we can try to help?    
1 Comments
Thanks for Your answer!
My problems started in 2016 november. I began using Mometasone (Elocon 0.1%) intermittently for 1 year, 'cos there was two, 2-3 mm sized red patch on my glans. A half of a year later suddenly the half area of my glans became red (in 2017 autumn). Then I continously used Elocon for more half of a year, six days per months. Summa 40..50 days i think. I then finished topical steroid and did cessation (cold turkey) from 2018 jun (till now), when the Elocom was already useless, the redness became persistent and slowly, till october  extended to the whole glans and forskin area. These areas also became terribly  atrophy months later than I finished Elocom. It is shiny, burns, painful, red like Lichen SA (BXO) unless it would shown any white patches. The meatus in the beginning was clear, but now the whole area under the forskin has equal erythema and atrophy and it burns and I have urinary problems. I tried million type of emollient, moisturizer in vain, but this area is irritated due any creams, like an irritant contact derma. I was at 8 dermatologist doctor, they all prescribed cream for athopy dermatitis. I think they all wrong. All of the prescribed creams were useless and irritated these areas.
Because the atrophy process and redness went further months than my steroid using was already finished, I am afraid it is BXO, Queyrat, or any other terrible disease.
There are photos on
ofe.web.elte.hu/y/default.htm    
     on the left menu titled "Képek"
Help me. Have U heard any  similar case...?
Sorry for my poor English, I am a hungarian boy writing from Budapest
5536886 tn?1455827346
COMMUNITY LEADER
So sorry for all you have been through with this- are you currently on any medications?  Did the doctors give you a diagnosis along with the prescription?  
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions